# SDR UPS98828143

- Difficulty date: November 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Ws 485
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, RT WING L/E UPPER SKIN AT XW 485 IS CRACKED IN 3 PLACES.  REPAIRED IAW SRM 57-2-1.
